Value Function of Differential Games without Isaacs Conditions. An Approach with Non-Anticipative Mixed Strategies

Abstract : In the present paper we investigate the problem of the existence of a value for differential games without Isaacs condition. For this we introduce a suitable concept of mixed strategies along a partition of the time interval, which are associated with classical nonanticipative strategies (with delay). Imposing on the underlying controls for both players a conditional independence property, we obtain the existence of the value in mixed strategies as the limit of the lower as well as of the upper value functions along a sequence of partitions which mesh tends to zero. Moreover, we characterize this value in mixed strategies as the unique viscosity solution of the corresponding Hamilton-Jacobi-Isaacs equation.
Type de document :
Article dans une revue
International Journal of Game Theory, Springer Verlag, 2013, 42 (4), pp.989-1020. 〈10.1007/s00182-012-0351-9〉
Liste complète des métadonnées

https://hal.inria.fr/hal-00800185
Contributeur : Estelle Bouzat <>
Soumis le : mercredi 13 mars 2013 - 12:27:43
Dernière modification le : jeudi 11 janvier 2018 - 06:16:45

Lien texte intégral

Identifiants

Collections

Citation

Rainer Buckdahn, Juan Li, Marc Quincampoix. Value Function of Differential Games without Isaacs Conditions. An Approach with Non-Anticipative Mixed Strategies. International Journal of Game Theory, Springer Verlag, 2013, 42 (4), pp.989-1020. 〈10.1007/s00182-012-0351-9〉. 〈hal-00800185〉

Partager

Métriques

Consultations de la notice

219